# SDR AALA20160828004

- Difficulty date: August 28, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 19,045 hours, 7,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727j-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  CORROSION TOP OF RT TRANSITION ANGLE, BS 727J - 747,  INSTALLED NEW SECTION OF CHANNEL AND SPLICE PLATE IAW SRM 53-00-53-2R-5.
